# SDR FDEA201907081503

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 59,873 hours, 20,966 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL B/S 310.5-324 RBL 42-62 IS DAMAGED OUTSIDE PERMITTED LIMITS IAW SRM 53-00-50-1A ALLOWABLE DAMAGE TABLE 1, REPAIR AS REQD. REPAIRED FLOOR PANEL IAW SRM 53-00-50-2R.
